このエントリーをはてなブックマークに追加
ID 11865
Eprint ID
11865
FullText URL
Title Alternative
Some topologies on stable groups
Author
Abstract
In the theory of Linear algebraic groups, Zariski topology plays a crucial role. We introduce some topologies on general abstract groups generalizing Zariski topology in some sense. Especially we focus on stable groups, because not only the similarity of them with respect to some structure theorems but also we are interested in stable groups for their own right. In Linear algebraic groups, they have a descending chain condition on closed sebsets. Hence we may introduce some topologies on stable groups in order to satisfy the descending chain conditions on closed subsets whatever the topology is. According to this guide line we introduce some topologies stable groups and omega-stable groups.
Keywords
stable groups
Z-groups
descending chain conditions
Published Date
1994-01-31
Publication Title
岡山大学医療技術短期大学部紀要
Publication Title Alternative
Bulletin of School of Health Sciences Okayama University
Volume
volume4
Publisher
岡山大学医療技術短期大学部
Publisher Alternative
School of Health Sciences Okayama University
Start Page
27
End Page
29
ISSN
0917-4494
NCID
AN10355371
Content Type
Departmental Bulletin Paper
language
日本語
File Version
publisher
Refereed
False
Eprints Journal Name
fhs